Advanced search
Start date
Betweenand

Geometry of Banach Spaces

Abstract

The thematic project involves one full professor, one associate professor, three assistant professors and one post-doc, four members of the group being associated to the Departamento de Matemático do IME-USP (Instituto de Matemática e Estatística da Universidade de São Paulo), main institution of the project, and two members associated to Instituto de Ciência e Tecnologia (ICT) UNIFESP. The lines of research of the group are concentrated on geometry of Banach Spaces, in its interactions with combinatorics/Ramsey Theory, set theory, homological theory, non linear theory, operator theory, and topological group theory. Four main lines of research may be spelled out: 1) structures and combinatorial principles; 2) homological theory in Banach Spaces; 3) non-linear theory; and 4) classical spaces and exotic spaces. In these lines one can define 8 secundary themes of research, related to a list of classical problems in geometry of Banach Spaces, about spaces of various densities (separable or non separable), various relations of isomorphism between Banach Spaces (linear and non-linear), and study of classical spaces as well as of more recent examples in the theory. Visits of researchers will be organized, with the objective of a better integration of the group with national or international colleagues. (AU)

Scientific publications (9)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CANDIDO, LEANDRO. On Banach spaces of the form C-0(alpha x L) with few operators. Banach Journal of Mathematical Analysis, v. 15, n. 2 APR 2021. Web of Science Citations: 0.
CABELLO SANCHEZ, FELIX; CASTILLO, JESUS M. F.; CORREA, WILLIAN H. G.; FERENCZI, VALENTIN; GARCIA, RICARDO. On the Ext(2)-problem for Hilbert spaces. JOURNAL OF FUNCTIONAL ANALYSIS, v. 280, n. 4 FEB 15 2021. Web of Science Citations: 0.
BRECH, C.; FERENCZI, V; TCACIUC, A. ISOMETRIES OF COMBINATORIAL BANACH SPACES. Proceedings of the American Mathematical Society, v. 148, n. 11, p. 4845-4854, NOV 2020. Web of Science Citations: 0.
GOES CORREA, WILLIAN HANS. Complex interpolation of families of Orlicz sequence spaces. Israel Journal of Mathematics, v. 240, n. 2, p. 603-624, OCT 2020. Web of Science Citations: 0.
CASTILLO, JESUS M. F.; CORREA, WILLIAN H. G.; FERENCZI, VALENTIN; GONZALEZ, MANUEL. Differential processes generated by two interpolators. REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, v. 114, n. 4 AUG 12 2020. Web of Science Citations: 0.
CANDIDO, LEANDRO; CUTH, MAREK; DOUCHA, MICHAL. Isomorphisms between spaces of Lipschitz functions. JOURNAL OF FUNCTIONAL ANALYSIS, v. 277, n. 8, p. 2697-2727, OCT 15 2019. Web of Science Citations: 0.
VILLA BARBEIRO, ANDRE SANTOLERI; DOS SANTOS FAJARDO, ROGERIO AUGUSTO. Non homeomorphic hereditarily weakly Koszmider spaces. Topology and its Applications, v. 265, SEP 15 2019. Web of Science Citations: 0.
ANTUNES, LEANDRO; FERENCZI, VALENTIN; GRIVAUX, SOPHIE; ROSENDAL, CHRISTIAN. LIGHT GROUPS OF ISOMORPHISMS OF BANACH SPACES AND INVARIANT LUR RENORMINGS. PACIFIC JOURNAL OF MATHEMATICS, v. 301, n. 1, p. 31-54, JUL 2019. Web of Science Citations: 0.
DOS SANTOS FAJARDO, ROGERIO AUGUSTO; GOMEZ, ALIRIO GOMEZ; PELLEGRINI, LEONARDO. Decompositions of Banach spaces C(K) with few operators. SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES, v. 13, n. 1, p. 305-319, JUN 2019. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.